# SDR USAA950180

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48038
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1408/1429
- Part time: 36,862 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK, INSPECTION FOUND CRACK .5 INCH AT STA 1408 AND 1429 LT SIDE LONGERON 2 LT DORSAL FIN SKIN.  CUT OUT DAMAGE SKIN AND INSTALLED SKIN SPLICE REPAIR PER DACO PER SKETCH 3413J AND EA 29421 AND EO 5388X223.  (W)
